# SDR AALA20140824003

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 45,909 hours, 7,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER EXIT LIGHT AFT OF LT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMER EXIT LIGHT AFT OF LT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
